Local populations of different sizes, mechanistic rescue effect and patch preference in the Levins Metapopulation Model

R.S. Etienne

    Research output: Contribution to journalArticleAcademicpeer-review

    20 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)943-958
    JournalBulletin of Mathematical Biology
    Volume62
    DOIs
    Publication statusPublished - 2000

    Cite this

    @article{1b710317576a4d8ab2a4a7770dae9537,
    title = "Local populations of different sizes, mechanistic rescue effect and patch preference in the Levins Metapopulation Model",
    author = "R.S. Etienne",
    year = "2000",
    doi = "10.1006/bulm.2000.0186",
    language = "English",
    volume = "62",
    pages = "943--958",
    journal = "Bulletin of Mathematical Biology",
    issn = "0092-8240",
    publisher = "Springer Verlag",

    }

    Local populations of different sizes, mechanistic rescue effect and patch preference in the Levins Metapopulation Model. / Etienne, R.S.

    In: Bulletin of Mathematical Biology, Vol. 62, 2000, p. 943-958.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - Local populations of different sizes, mechanistic rescue effect and patch preference in the Levins Metapopulation Model

    AU - Etienne, R.S.

    PY - 2000

    Y1 - 2000

    U2 - 10.1006/bulm.2000.0186

    DO - 10.1006/bulm.2000.0186

    M3 - Article

    VL - 62

    SP - 943

    EP - 958

    JO - Bulletin of Mathematical Biology

    JF - Bulletin of Mathematical Biology

    SN - 0092-8240

    ER -